# SDR ALG2005F00061

- Difficulty date: August 25, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Failed
- Location: Frahm
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED A VERTICAL VIBRATION IN FLIGHT.  NOTIFIED MAINTENANCE.  FRAHM DAMPER SPRING HAD FAILED.  REMOVED AND INSTALLED FOUR NEW FRAHM DAMPER SPRINGS IAW MM.  (K)
